# SDR SWAA2021120340467

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE IN FWD CARGO BAY BS 500A FWD SIDE LBL 25, WL 155.  REMOVED INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02.   LOCATED AND DRILLED A NEW INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-05 AND DWG 143A7502.   INSTALLED THE NEW INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505.
